Alert archive / Texas / Flood Watches in 2021
Flood Watch 3, NWS Amarillo, TX
NWS Amarillo, TX issued this flood watch at Jul 1, 2021, 3:39 AM CDT for 20 counties in Texas; Beaver County, Cimarron County, Texas County, Oklahoma. It took effect at Jul 1, 2021, 7:00 PM CDT. It was in force for 23 hr.
The area
The counties it named.
The facts
- Issued
- Jul 1, 2021, 3:39 AM CDT (08:39 UTC)
- In effect from
- Jul 1, 2021, 7:00 PM CDT
- Expired
- Jul 2, 2021, 5:57 PM CDT
- In force
- 23 hr
- Issued by
- NWS Amarillo, TX
- Flood severity
- None
All 23 counties
Beaver County, OK, Cimarron County, OK, Texas County, OK, Armstrong County, TX, Carson County, TX, Collingsworth County, TX, Dallam County, TX, Deaf Smith County, TX, Donley County, TX, Gray County, TX, Hansford County, TX, Hartley County, TX, Hemphill County, TX, Hutchinson County, TX, Lipscomb County, TX, Moore County, TX, Ochiltree County, TX, Oldham County, TX, Potter County, TX, Randall County, TX, Roberts County, TX, Sherman County, TX, Wheeler County, TX
The radar
The Amarillo radar (KAMA), 66 km from the middle of the area, began a volume at 08:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 8.7 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 389 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 964 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
605 WGUS64 KAMA 010839 FFAAMA URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Amarillo TX 339 AM CDT Thu Jul 1 2021 OKZ001-002-TXZ001>004-006>010-012>015-017>020-317-012045- /O.NEW.KAMA.FA.A.0003.210702T0000Z-210703T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Cimarron-Texas-Dallam-Sherman-Hansford-Ochiltree-Hartley-Moore- Hutchinson-Roberts-Hemphill-Potter-Carson-Gray-Wheeler-Randall- Armstrong-Donley-Collingsworth-Palo Duro Canyon- Including the cities of Lake Marvin, Borger, Claude, Wheeler, Glazier, Romero, Umbarger, Conlen, Palo Duro Canyon State Park, Canadian, Twitty, Lora, Pampa, Gruver, Clarendon, Lela, Four Way, Dalhart, Codman, Goodnight, Amarillo, Waka, Perryton, Samnorwood, Buffalo Lake, Panhandle, Ware, Dozier, Boise City, Masterson, Miami, White Deer, Wellington, Lutie, Wolf Creek Park, Keyes, Pantex, Bushland, Spearman, Channing, Kingsmill, Farnsworth, Wayside, Briscoe, Skellytown, Dumas, Shamrock, Canyon, Stratford, Washburn, Hartley, and Guymon 339 AM CDT Thu Jul 1 2021 ...FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH FRIDAY EVENING... The National Weather Service in Amarillo has issued a * Flood Watch for Portions of the Panhandle of Oklahoma, including the following areas, Cimarron and Texas. Portions of the Panhandle of Texas, including the following areas, Armstrong, Carson, Collingsworth, Dallam, Donley, Gray, Hansford, Hartley, Hemphill, Hutchinson, Moore, Ochiltree, Palo Duro Canyon, Potter, Randall, Roberts, Sherman and Wheeler. * From this evening through Friday evening. * The moist atmosphere, slow expected motions of showers and thunderstorms, coupled with our recent rainfall, may lead to localized flooding issues Thursday night into Friday, especially in urban areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be alert for possible Flood Warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$ Ferguson
5 follow-up statements
765 WGUS64 KAMA 011853 FFAAMA URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Amarillo TX 153 PM CDT Thu Jul 1 2021 OKZ003-TXZ005-011-016-020400- /O.EXA.KAMA.FA.A.0003.210702T0000Z-210703T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Beaver-Lipscomb-Oldham-Deaf Smith- Including the cities of Forgan, Higgins, Bootleg, Wildorado, Vega, Booker, Follett, Hereford, Beaver, Dawn, and Boys Ranch 153 PM CDT Thu Jul 1 2021 ...FLOOD WATCH IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH FRIDAY EVENING... The National Weather Service in Amarillo has expanded the * Flood Watch to include Portions of the Panhandle of Oklahoma, including the following area, Beaver. Portions of the Panhandle of Texas, including the following areas, Deaf Smith, Lipscomb and Oldham. * From 7 PM CDT this evening through Friday evening. * Slow moving line of showers and thunderstorms expected across the entire Panhandles this evening. Rain rates between 1 to 3 inches per hour will be possible. Locally higher amounts can't be ruled out. * Already saturated soils and urban areas that have poor runoff will be prone to flooding. Travelers should be alert when approaching any water covered areas or when entering intense rainfall, as visibility may be poor and road conditions could quickly deteriorate. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be alert for possible Flood Warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$ OKZ001-002-TXZ001>004-006>010-012>015-017>020-317-020400- /O.CON.KAMA.FA.A.0003.210702T0000Z-210703T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Cimarron-Texas-Dallam-Sherman-Hansford-Ochiltree-Hartley-Moore- Hutchinson-Roberts-Hemphill-Potter-Carson-Gray-Wheeler-Randall- Armstrong-Donley-Collingsworth-Palo Duro Canyon- Including the cities of Lake Marvin, Borger, Claude, Wheeler, Glazier, Romero, Umbarger, Conlen, Palo Duro Canyon State Park, Canadian, Twitty, Lora, Pampa, Gruver, Clarendon, Lela, Four Way, Dalhart, Codman, Goodnight, Amarillo, Waka, Perryton, Samnorwood, Buffalo Lake, Panhandle, Ware, Dozier, Boise City, Masterson, Miami, White Deer, Wellington, Lutie, Wolf Creek Park, Keyes, Pantex, Bushland, Spearman, Channing, Kingsmill, Farnsworth, Wayside, Briscoe, Skellytown, Dumas, Shamrock, Canyon, Stratford, Washburn, Hartley, and Guymon 153 PM CDT Thu Jul 1 2021 ...FLOOD WATCH REMAINS IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH FRIDAY EVENING... The Flood Watch continues for * Portions of the Panhandle of Oklahoma, including the following areas, Cimarron and Texas. Portions of the Panhandle of Texas, including the following areas, Armstrong, Carson, Collingsworth, Dallam, Donley, Gray, Hansford, Hartley, Hemphill, Hutchinson, Moore, Ochiltree, Palo Duro Canyon, Potter, Randall, Roberts, Sherman and Wheeler. * From 7 PM CDT this evening through Friday evening. * Slow moving line of showers and thunderstorms expected across the entire Panhandles this evening. Rain rates between 1 to 3 inches per hour will be possible. Locally higher amounts can't be ruled out. * Already saturated soils and urban areas that have poor runoff will be prone to flooding. Travelers should be alert when approaching any water covered areas or when entering intense rainfall, as visibility may be poor and road conditions could quickly deteriorate. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be alert for possible Flood Warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$ DGW
354 WGUS64 KAMA 020318 FFAAMA Flood Watch National Weather Service Amarillo TX 1018 PM CDT Thu Jul 1 2021 OKZ001>003-TXZ001>020-317-021100- /O.CON.KAMA.FA.A.0003.000000T0000Z-210703T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb- Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson- Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth- Palo Duro Canyon- Including the cities of Lake Marvin, Lutie, Dalhart, Claude, Wheeler, Glazier, Romero, Umbarger, Conlen, Palo Duro Canyon State Park, Pampa, Canadian, Twitty, Lora, Kingsmill, Gruver, Goodnight, Clarendon, Lela, Four Way, Borger, Codman, Canyon, Amarillo, Waka, Perryton, Samnorwood, Buffalo Lake, Panhandle, Ware, Boys Ranch, Bootleg, Dozier, Boise City, Higgins, Masterson, Miami, White Deer, Wellington, Vega, Booker, Wolf Creek Park, Keyes, Pantex, Washburn, Bushland, Spearman, Channing, Forgan, Farnsworth, Wayside, Briscoe, Skellytown, Dumas, Shamrock, Wildorado, Stratford, Follett, Hereford, Beaver, Dawn, Hartley, and Guymon 1018 PM CDT Thu Jul 1 2021 ...FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY EVENING... The Flood Watch continues for * Portions of the Panhandle of Oklahoma, including the following areas, Beaver, Cimarron and Texas. Portions of the Panhandle of Texas, including the following areas, Armstrong, Carson, Collingsworth, Dallam, Deaf Smith, Donley, Gray, Hansford, Hartley, Hemphill, Hutchinson, Lipscomb, Moore, Ochiltree, Oldham, Palo Duro Canyon, Potter, Randall, Roberts, Sherman and Wheeler. * Through Friday evening. * Occasional showers and thunderstorms are expected to continue across the Oklahoma and Texas Panhandles tonight into Friday. Rainfall rates between 1 and 2 inches per hour will be possible. Isolated higher rainfall rates may occur in the strongest storms. * Already saturated soils and urban areas that have poor runoff will be prone to flooding. Travelers should be alert when approaching any water covered areas or when entering intense rainfall, as visibility may be poor and road conditions could quickly deteriorate. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be alert for possible Flood Warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$ 02
706 WGUS64 KAMA 020822 FFAAMA Flood Watch National Weather Service Amarillo TX 322 AM CDT Fri Jul 2 2021 OKZ001>003-TXZ001>010-015-020930- /O.CAN.KAMA.FA.A.0003.000000T0000Z-210703T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb- Hartley-Moore-Hutchinson-Roberts-Hemphill-Wheeler- Including the cities of Lake Marvin, Dalhart, Wheeler, Glazier, Romero, Conlen, Canadian, Twitty, Lora, Gruver, Lela, Four Way, Borger, Codman, Waka, Perryton, Ware, Boise City, Higgins, Masterson, Miami, Booker, Wolf Creek Park, Keyes, Spearman, Channing, Forgan, Farnsworth, Briscoe, Dumas, Shamrock, Stratford, Follett, Beaver, Hartley, and Guymon 322 AM CDT Fri Jul 2 2021 ...FLOOD WATCH IS CANCELLED... The Flood Watch has been cancelled for the entirety of the Oklahoma Panhandle and portions of the Texas Panhandle, including the following areas, Dallam, Hansford, Hartley, Hemphill, Hutchinson, Lipscomb, Moore, Ochiltree, Roberts, Sherman and Wheeler. While isolated to scattered showers may occur in the Oklahoma Panhandle and the northern half of the Texas Panhandle Friday, widespread flooding issues are no longer expected. Therefore, the Flood Watch has been cancelled for these area. $$ TXZ011>014-016>020-317-022030- /O.CON.KAMA.FA.A.0003.000000T0000Z-210703T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Oldham-Potter-Carson-Gray-Deaf Smith-Randall-Armstrong-Donley- Collingsworth-Palo Duro Canyon- Including the cities of Claude, Bootleg, Umbarger, Pampa, Canyon, Amarillo, Clarendon, Samnorwood, Buffalo Lake, Panhandle, Kingsmill, Dozier, White Deer, Wellington, Vega, Lutie, Palo Duro Canyon State Park, Pantex, Dawn, Bushland, Wayside, Skellytown, Goodnight, Boys Ranch, Hereford, Washburn, and Wildorado 322 AM CDT Fri Jul 2 2021 ...FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING... The Flood Watch continues for * A portion of the Panhandle of Texas, including the following areas, Armstrong, Carson, Collingsworth, Deaf Smith, Donley, Gray, Oldham, Palo Duro Canyon, Potter and Randall. * Through this evening. * Occasional showers and thunderstorms are expected to continue across the southern Texas Panhandle Friday. Rainfall rates between 1 and 2 inches per hour will be possible. Combined with recent rainfall, these rates may be enough for flooding issues to recur during the day Friday. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be alert for possible Flood Warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$ Ferguson
888 WGUS64 KAMA 021626 FFAAMA Flood Watch National Weather Service Amarillo TX 1126 AM CDT Fri Jul 2 2021 TXZ011>014-016>020-317-030000- /O.CON.KAMA.FA.A.0003.000000T0000Z-210703T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Oldham-Potter-Carson-Gray-Deaf Smith-Randall-Armstrong-Donley- Collingsworth-Palo Duro Canyon- Including the cities of Claude, Bootleg, Umbarger, Pampa, Canyon, Amarillo, Clarendon, Samnorwood, Buffalo Lake, Panhandle, Kingsmill, Dozier, White Deer, Wellington, Vega, Lutie, Palo Duro Canyon State Park, Pantex, Dawn, Bushland, Wayside, Skellytown, Goodnight, Boys Ranch, Hereford, Washburn, and Wildorado 1126 AM CDT Fri Jul 2 2021 ...FLOOD WATCH REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... The Flood Watch continues for * A portion of the Panhandle of Texas, including the following areas, Armstrong, Carson, Collingsworth, Deaf Smith, Donley, Gray, Oldham, Palo Duro Canyon, Potter and Randall. * Until 7 PM CDT this evening. * Isolated showers and storms will still be possible this afternoon. They are expected to be slow moving as well as heavy rain producers. Recent rains have kept the soils moist, and any new rain could lead to quick localized flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be alert for possible Flood Warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$ DGW
857 WGUS64 KAMA 022257 FFAAMA Flood Watch National Weather Service Amarillo TX 557 PM CDT Fri Jul 2 2021 TXZ011>014-016>020-317-030000- /O.CAN.KAMA.FA.A.0003.000000T0000Z-210703T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Oldham-Potter-Carson-Gray-Deaf Smith-Randall-Armstrong-Donley- Collingsworth-Palo Duro Canyon- Including the cities of Claude, Bootleg, Umbarger, Pampa, Canyon, Amarillo, Clarendon, Samnorwood, Buffalo Lake, Panhandle, Kingsmill, Dozier, White Deer, Wellington, Vega, Lutie, Palo Duro Canyon State Park, Pantex, Dawn, Bushland, Wayside, Skellytown, Goodnight, Boys Ranch, Hereford, Washburn, and Wildorado 557 PM CDT Fri Jul 2 2021 ...FLOOD WATCH IS CANCELLED... The Flood Watch for a portion of the Texas Panhandle, including Armstrong, Carson, Collingsworth, Deaf Smith, Donley, Gray, Oldham, Palo Duro Canyon, Potter and Randall counties, has been cancelled. Flooding is no longer expected to pose a threat. Please continue to heed any remaining road closures. $$ 02
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this flood watch went out at Jul 1, 3:38 AM CDT, 1 minute earlier.
Area forecast discussion, Jul 1, 3:38 AM CDT, 1 minute before
Area Forecast Discussion
National Weather Service Amarillo TX
338 AM CDT Thu Jul 1 2021
.SHORT TERM...
A wet couple of days are on tap for the Panhandles. Large amounts of
moisture available in the atmosphere, a boundary pushing southwest
into the Panhandles Thursday night, and slow shower and storm
motion, all combined with our recent rainfall, will likely lead to
flooding concerns in at least a few locations. As is typical, urban
areas will be susceptible to flooding issues should a slow moving
thunderstorm pass over, as peak rain rate potential of 2" per hour
appears plausible. Severe thunderstorms appear highly unlikely. For
more details, continue reading below.
07z WV satellite reveals an upper ridge to our south over TX with
plenty of mid level moisture fetch on the west side of this feature
from the eastern Pacific and western Gulf of Mexico and various
perturbations in the southwesterly flow extending back to AZ/NM. WV
also reveals an upper trough translating southeastward over the
Midwest. Most recent RAOB at AMA and GOES wind retrievals show wind
speeds through the troposphere of generally 20 knots or less.
Additionally, the 00z AMA RAOB measured 1.55" of PWAT, a
climatological maximum for 00z July 1st soundings at AMA.
After the aforementioned upper disturbances potentially kick off a
few showers during the morning and early afternoon Thursday, the
main round of potential precipitation arrives during the late
afternoon and evening hours Thursday. The substantial moisture in
place looks to be reinforced as the Midwestern upper trough and
convective outflow push a surface boundary southwestward from KS,
with a turn to upslope easterly winds aiding in low level saturation
as well. Convergence along this boundary will aid in the development
of showers and storms, particularly after 7pm when an upper
disturbance translates southeastward from E CO. The relatively slow
southwestward progression of this boundary, the weak flow regime
suggesting storm motion will be to the east at around 10 knots, and
pre-convective PWAT values of around 1.5"-1.75" - greater than their
climatological maximum for the day just like our most recent RAOB -
all suggest some locally heavy rainfall is possible. Chances for
this to occur are increased a bit given the combination of the
eastward storm motion and the southwestward moving boundary, which
could lead to some training issues. When combined with our recent
rainfall and the poor drainage of our urbanized areas, some flooding
issues do appear possible tonight. Have thus issued a Flood Watch
covering a majority of the forecast area starting Thursday evening,
leaving out our southwest due to their continued drought conditions
and our northeast due to collaboration concerns. On the subject of
severe thunderstorms, given the aforementioned weak flow through the
troposphere, 0-6km bulk shear values look to be around 20 knots.
Additionally, while MLCAPE values of around 1000 J/kg are good
enough to keep healthy mentions of thunder in the forecast,
instability profiles remain quite tropical - in other words, skinny.
Thus, severe thunderstorms appear unlikely.
Moving on to Friday, as showers and storms generate in our forecast
area, outflow should continue to push the boundary southwestward
with upslope easterlies dominant across the Panhandles. Thus, rain
appears likely in our southwest. With progged thermodynamic profiles
still depicting around 1.5" of PWAT, will keep the aforementioned
Flood Watch running through the day, with adjustments to the area
covered possible as details become clearer.
Ferguson
&&
.LONG TERM...Saturday through Wednesday...
The latest models and ensemble means continue to shift the
anomalous upper high currently over central Canada east over
Ontario and Quebec through the weekend as the New England trough
moves offshore. Meanwhile, the upper high over Texas will shift
west and setup near the Four Corners region. This high will
foster periods of northwest flow aloft, although the flow should
stay fairly weak (<40 knots at 500mb). PWATs are expected to come
back down closer to normal this weekend into next week as the
main tropical moisture plume gets pushed south of our area.
Forecast soundings continue to advertise CAPE with little in the
way of CIN in the afternoons and evenings through Monday, so storm
chances will continue to be on the higher side as shortwave
disturbances move down across the central/southern Rocky Mountains
and adjacent plains. Sunday (July 4th) is of particular note as
this is when GFS soundings indicate MLCAPE approaching 2000 J/kg
along with modest directional shear and slightly cooler mid level
temperatures. The EC ensemble and GEFS also indicated a high
probability of CAPE being 1000 J/kg or higher on Sunday (near 100%
in the eastern half of the combined Panhandles). Thus, will need
to watch as conditions may be more favorable for severe
convection in the afternoon and evening on the July 4th holiday.
The probability for storms comes down a little Monday through
Wednesday, with some differences in the models with moisture and
instability. The GFS is an outlier bringing an MCV type feature
south out of KS on Monday, keeping PoPs high. Other models are
not as interesting on Monday suggesting a cap may be in place.
One thing that may put a damper on PoPs is if northeast flow at
500mb is realized as a few models indicate going into Tuesday and
Wednesday, as this would keep mountain convection in the
mountains.
As for temperatures, it appears that the area will stay mainly below
normal through the extended, yet some areas may be getting close
to normal by Tuesday/Wednesday. The below normal temperatures are
mainly due to the fact that low level moisture will stay up
(afternoon surface dew points mainly in the low 60s) and enough
subtropical mid level moisture hangs around to keep 850mb
temperatures down. There is some concern that the NBM may be a
little too cool for high temperatures Monday and beyond, as most
of the latest raw models, BC models, and statistical models are
warmer.
Ward
&&
.PRELIMINARY POINT TEMPS/POPS...
Amarillo TX 84 65 77 65 80 / 20 80 70 50 40
Beaver OK 83 65 79 65 83 / 40 70 40 10 20
Boise City OK 84 61 77 61 82 / 50 80 50 30 40
Borger TX 88 68 79 67 85 / 30 80 60 40 40
Boys Ranch TX 87 67 80 65 84 / 20 70 70 50 40
Canyon TX 85 66 79 64 80 / 20 70 70 50 50
Clarendon TX 87 67 78 67 80 / 30 80 70 50 40
Dalhart TX 85 63 78 62 82 / 30 80 60 40 40
Guymon OK 85 65 78 65 83 / 40 80 50 20 30
Hereford TX 85 66 79 65 83 / 10 70 70 60 50
Lipscomb TX 85 66 80 65 82 / 40 80 50 20 20
Pampa TX 85 65 76 65 80 / 30 80 60 40 40
Shamrock TX 87 67 79 66 81 / 40 80 70 40 30
Wellington TX 90 67 80 67 82 / 30 90 70 40 40
&&
.AMA Watches/Warnings/Advisories...
TX...Flood Watch from this evening through Friday evening for the
following zones: Armstrong...Carson...Collingsworth...
Dallam...Donley...Gray...Hansford...Hartley...Hemphill...
Hutchinson...Moore...Ochiltree...Palo Duro Canyon...
Potter...Randall...Roberts...Sherman...Wheeler.
OK...Flood Watch from this evening through Friday evening for the
following zones: Cimarron...Texas.
&&
77/7Hazardous weather outlook, Jun 30, 11:27 PM CDT, 4 hours 12 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Amarillo TX 1127 PM CDT Wed Jun 30 2021 OKZ001>003-TXZ001>020-317-011100- Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb- Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson- Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth- Palo Duro Canyon- 1127 PM CDT Wed Jun 30 2021 This Hazardous Weather Outlook is for the Texas and Oklahoma Panhandles. .DAY ONE...Rest of Tonight. Thunderstorms will remain possible the rest of tonight. Any storms that form should remain below severe levels at this time. However, locally heavy rainfall could result in flooding or flash flooding concerns. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Thunderstorms are also possible Thursday through Tuesday. Chances for thunderstorms reaching severe criteria are low, but heavy rainfall could result in flooding or flash flooding concerns. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated at this time.
The office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 3:14 PM CDT | Areal Flood Advisory | AMA | Hansford, Ochiltree | 3 hr |
| Jul 1, 3:53 PM CDT | Areal Flood Advisory | AMA | Lipscomb, Ochiltree | 3 hr |
| Jul 1, 5:03 PM CDT | Areal Flood Advisory | AMA | Hansford, Ochiltree | 3 hr |
| Jul 1, 1:02 PM CDT | Areal Flood Advisory | AMA | Beaver | 3 hr |
| Jul 1, 2:24 PM CDT | Special Weather Statement | AMA | Texas | 36 min |
Nearby
Flood Watches in Texas, 2021Flood Watches in Oklahoma, 2021Every flood watch in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.